# SDR DHL2001727526

- Difficulty date: June 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK HAS WORN AREAS BETWEEN BS 504 TO 51B LBL 46.  REMOVED SEAT TRACK AT CABIN FLOOR BETWEEN BS 480-560 LBL 46 PER SRM 51-30-2.  FABRICATED NEW SEAT TRACK PER SRM 53-10-5.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG 7.
